PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 18--24 (1993)
Logics with two types of integral operators
Radosav S. Djordjevi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We prove completeness theorems for absolutely continuous and singular biprobability models of a logic with integrals. Also in both cases, we prove the finite compactness theorem for a set of sentences of the form $\tau \in [r,s]$.
Classification (MSC2000): o3C70
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts